# SDR HEEA073730

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,107 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Universal Joint
- Part number: 406310405101
- Part serial: RXFS3012
- Condition: Worn
- Location: M/R Pitch Change
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE MAIN ROTOR PITCH CHANGE BEARING WORN. TO BE RETURNED TO VENDOR.
